# SDR DHL2003604749

- Difficulty date: May 21, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING CTR. EXTENDED L/E SLOT HAS ELONGATED HOLES AT STA. XFS.526.000. (MAJOR REPAIR) PERFORMED MAJOR REPAIR IAW EODHL-030550, ED-3353. REMOVED FASTENERS IAW SRM 51-1-21 PG.1. BLENDED OUT THE ELONGATED HOLES SKIN AREA IAW EODHL-030550, ED-3353. PEFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A REPAIR DOUBLER (7075-T6 AL0.063). CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED DOUBLER ON LT. OUTER WING CTR. EXTENDED L/E SLOT STA. XFS.526.000 USING NEW FASTENERS IAW EODHL-030550, ED-3353 AND SRM 51-1-21 PG.1.
